# SDR MASA200700250

- Difficulty date: May 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 17,144 hours, 15,438 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7220 ROC - PORTABLE O2 BOTTLE USED FOR MEDICAL EMERGENCY.  CONTRACT MX SERVICED AND CLEANED THE MASK ON THE PORTABLE O2 BOTTLE.
